Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




60 Publications

2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu, Yekini, and Aviv Gibali. “New Inertial Relaxed Method for Solving Split Feasibilities.” Optimization Letters, Springer Nature, 2020, doi:10.1007/s11590-020-01603-1.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, vol. 84, Springer Nature, 2020, pp. 365–88, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu, Yekini, and Olaniyi S. Iyiola. “Projection Methods with Alternating Inertial Steps for Variational Inequalities: Weak and Linear Convergence.” Applied Numerical Mathematics, vol. 157, Elsevier, 2020, pp. 315–37, doi:10.1016/j.apnum.2020.06.009.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu, Yekini, et al. “New Strong Convergence Method for the Sum of Two Maximal Monotone Operators.” Optimization and Engineering, Springer Nature, 2020, doi:10.1007/s11081-020-09544-5.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7161
Shehu, Yekini, et al. “Inertial Projection-Type Methods for Solving Quasi-Variational Inequalities in Real Hilbert Spaces.” Journal of Optimization Theory and Applications, vol. 184, Springer Nature, 2020, pp. 877–894, doi:10.1007/s10957-019-01616-6.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: MLA

Export / Embed